# SDR SWIA201023453

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 19,750 hours, 17,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC CHECK, FORWARD PRESSURE BULKHEAD CRACKED AT EMERGENCY BRAKE CABLE ACCESS PORT.  REPAIRED PER REO.
